Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Problem about how to control hypertension - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   blood pressure question
Doctor :   Hi
User :   hello
User :   my father had spikes of hypertension 7 weeks ago
Doctor :   Please go ahead with your BP questions
User :   200-220-240 systolic
Doctor :   Can you detail me the recordings
User :   a doctor prescribed him
User :   avapro 150mg and metoprolol 100mg
User :   6 weeks passed and blood pressure was still at 200
User :   so i called a doctor at home
Doctor :   Ok
User :   and he prescribed him avapro 300mg +htc 25mg + metoprolol 100mg + norvasc 10mg
User :   his pressure dropped to 120 - 110 - 100
User :   i wonder if they are too many pills...
Doctor :   I agree with the doctor's decision who had come to your home at that point of time, the main goal of the doctor is to control the BP with as many medicine as possible
Doctor :   The next step for your father should be a continous follow up once every 15 days with the same doctor who can also reduce the dose in due course of time
User :   a ha
User :   im worried a little
Doctor :   If possible reduce the number of drugs also
User :   because he seems a little pale and tired
Doctor :   The priority and the goals of the physician change for the betterment of the patient
Doctor :   What is your father's age?
User :   58
Doctor :   Does he have any other medical problems?
Doctor :   like Diabetes, heart disease, Asthma, Kidney problems
User :   not diagnosed anything like this
Doctor :   ok
Doctor :   That is better
Doctor :   So you can go ahead with the continous follow up
User :   the doctor told that he saw from the ecg some little things
User :   but he would like to test it further when the hypertension will be treated
User :   ok, in your opinion
User :   could this dose of pills cause some great problems?
User :   ?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor